MathSciNet Relay Station
MathSciNet bibliographic data
MR66738 53.0X
Hermann, Robert Sur les automorphismes infinitésimaux d'une $G$-structure. (French) C. R. Acad. Sci. Paris 239, (1954). 1760–1761.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement